Multiplicity- structures on Castelnuovo surfaces
K. Hulek; C. Okonek; A. Van de Ven
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze (1986)
- Volume: 13, Issue: 3, page 427-448
- ISSN: 0391-173X
Access Full Article
topHow to cite
topReferences
top- [1] W. Barth, Transplanting cohomology classes in complex projective space, Amer. J. Math., 92 (1970), pp. 951-967. Zbl0206.50001MR287032
- [2] PH. Ellia, Exemples de courbes de P3 à fibré normal semi-stable, stable, Math. Ann., 264 (1983), pp. 389-396. Zbl0519.14025MR714111
- [3] J. Harris, A bound on the geometric genus of projective varieties, Ann. Scuola Norm. Sup. Pisa Cl. Sci., Ser. 4, 8 (1981), pp. 35-68. Zbl0467.14005MR616900
- [4] R. Hartshorne, Stable reflexive sheaves, Math. Ann., 254 (1980), pp. 121-176. Zbl0431.14004MR597077
- [5] K. Hulek, The normal bundle of a curve on a quadric, Math. Ann., 258 (1981), pp. 201-206. Zbl0458.14011MR641825
- [6] K. Hulek - G. Sacchiero, On the normal bundle of elliptic space curves, Arch. Math., 40 (1983), pp. 61-68. Zbl0492.14013MR720894
- [7] K. Hulek - A. Van De Ven, The Horrocks-Mumford bundle and the Ferrand construction, Manuscripta Math., 50 (1985), pp. 313-335. Zbl0576.14017MR784147
- [8] C. Okonek, Moduli reflexiver Garben und Flächen von kleinem Grad in P4, Math. Z., 184 (1983), pp. 549-572. Zbl0524.14018MR719493
- [9] C. Okonek, Über 2-codimensionale Untermannigfaltigkeiten vom Grad 7 in P4 und P5, Math. Z., 187 (1984), pp. 209-219. Zbl0575.14030MR753433
- [10] C. Okonek, Flächen vom Grad 8 im P4, Math. Z, 191 (1986), pp. 207-223. Zbl0611.14032MR818665
- [11] C. Peskine - L. Szpiro, Liaison des variétés algébriques I, Invent. Math., 26 (1974), pp. 271-302. Zbl0298.14022MR364271
- [12] A.J. Sommese, Hyperplane sections of projective surfaces. I: The adjunction mapping, Duke Math. J., 46 (1979), pp. 377-401. Zbl0415.14019MR534057
- [13] G. Valla, On determinantal ideals which are set-theoretic complete intersections, Comp. Math., 42 (1981), pp. 3-11. Zbl0474.14034MR594479
- [14] G. Valla, On set-theoretic complete intersections. Complete intersections, LNM no. 1092, pp. 85-101, Springer (1984). Zbl0573.14019MR775878